prednisone and warts

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MissCris
Regular Member


Date Joined Jun 2006
Total Posts : 321
   Posted 3/20/2010 11:36 AM (GMT -7)   
The pred made me break out really bad but one of the blemishes I had on my cheek refuses to heal and has been there since November or December. It looks like it scarred and I am thinking now that maybe it is a wart. Has anyone gotten warts from being on Prednisone? I'm worried about the at home treatments since I don't know for sure that it's a wart and because it is so visible on my face.
"Be ashamed to die until you have won some victory for humanity" ~ Horace Mann


imissicecream
Regular Member


Date Joined Oct 2009
Total Posts : 157
   Posted 3/20/2010 11:57 AM (GMT -7)   
I got warts from being on imuran...But if you had an open sore on your face (or anywhere), a wart can find a home there. Maybe ask your doctor to look at it the next time you see him. It's better to treat it now and look silly than to have it grow and look even worse later on. JMHO
18 year old female
Crohn's dx in May 2009, symptoms since October 2008
Currently taking: Entocort 6mg
Off nearly all meds so the doctor can re-evaluate my diagnosis. Ugh.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:36 AM (GMT -7)
There are a total of 2,735,394 posts in 301,299 threads.
View Active Threads


Who's Online
This forum has 151402 registered members. Please welcome our newest member, Len.
312 Guest(s), 10 Registered Member(s) are currently online.  Details
robotguy, fly with me, smlafleur, maria2016, rockyfords, InTheShop, sam12, JackH, Kristvet86, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer